MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 30MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 30MM; PROSTHESIS, HIP
Catalog Number 010000999
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2024-00241.0001825034-2024-01928.0001825034-2024-01929.D10: cat #: 00811400000 / femoral stem 12/14 neck taper std.Offset size 0 105 mm stem length / lot #: 66225575.Cat #: 110024463 / g7 dual mobility liner 42mm e / lot #: 151700.Cat #: 110010244 / g7 osseoti 3 hole shell 52mm e / lot #: 66195140.Cat #: 010000998 / g7 screw 6.5mm x 25mm / lot #: 7612314.G2: australia.Visual examination of the provided pictures identified the cup with bio debris on the cup and stem, no other information can be obtained from the images.The complaint is unable to be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent a hip revision approximately four months post implantation due to a dissociation and peri-prosthetic fracture.The stem, liner, bearing, and head were removed and replaced.Attempts have been made and no further information is available.

Brand Name
G7 SCREW 6.5MM X 30MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20852319
Report Number0001825034-2024-02864
Device Sequence Number12772506
Product Code PBI
UDI-Device Identifier00880304527478
UDI-Public(01)00880304527478(17)331016(10)7633835
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000999
Device Lot Number7633835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale